# SDR SWIA202055434

- Difficulty date: November 27, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND TRACK SUPPORT BEAM AT FS 621 LOWER BRACKET CRACKED.  C-CHECK RO 1/16/2021.  REMOVED AND INSTALLED CARGO DOOR LOWER TRACK SUPPORT BRACKET, REF CRJ-200-SRM 51-24-21 AND BOMBARDIER DRAWING 601R35050 REV AC.  COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS.
